# SDR SWAA2022022438864

- Difficulty date: October 5, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 21,034 hours, 9,186 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT STA 767 RBL 22.50 SMALL STRAP THAT CONNECTS THE FRAME TO THE FWD FLOOR SHIELD IS CORRODED 2 EA AREAS AS MARKED / REMOVED CORROSION. ORIGINAL MATERIAL .063' MATERIAL LOSS .026' MATERIAL REMAINING .034' FOUND TO BE OUT OF LIMITS I/A/W SRM 53-60-15-1A-1. REMOVED STRAP; FABRICATED NEW STRAP AND INSTALLED NEW STRAP I/A/W B737 SRM 51-40-02-0G-0 AND BOEING DRAWING 146A8125 REV:-
